# SDR ASAA2018092624259

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,314 hours, 6,062 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, V2 SPEED AUTOMATICALLY CHANGED FROM 167KTS TO 130KTS V REF +-15 WHITE BUG (SHARKSTOOTH) SHOWED SPEED OF 130KTS WHICH WAS BELOW THE RED LOW SPEED AWARENESS TAPE. FMC #2 WAS MASTER. THIS ANOMALY SHOWED ON BOTH PFD'S. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801, FMC BITE SHOWS NO INFLIGHT FAULTS NO OTHER DEFECT NOTED.
